Panadol Cold & Flu Day
Panadol Cold & Flu Day caplets provide relief from Major Cold and flu symptoms. It is a day time cold & flu treatment and doesn’t cause drowsiness.
Each caplet contains:
- Paracetamol = 500 mg
- Caffeine = 25 mg
- Phenylephrine = 5mg
Panadol Cold & Flu Day caplets can be used for:
- Blocked and runny nose
- Headache and body ache
How to use Panadol C&F Day:
|Adults & children over 12 years||2 caplets ( with a drink )||Every 4-6 hours, with a maximum of 4 doses in 24 hours if needed|
Do not give to children under 12 years of age.
Store below 25˚C
ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of cold and flu symptoms. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.